Welcome! 03/05/2016Welcome, everyone, to the new 910CMX Community Forums. I'm still working on getting them running, so things may change. If you're a 910 Comic creator and need your forum recreated, let me know and I'll get on it right away. I'll do my best to make this new place as fun as the last one!
Search the Community
Showing results for tags 'personal'.
Found 1 result
As with the thread from the previous incarnation of the board, I begin this one with a request that the information within remain confidential. This is a thread for those seeking support as they deal with very sensitive situations involving either their own or a loved one's health. Please let this be a thread where such information can be shared with a level of trust. Now, back to the topic at hand. I picked up my second filling of Brintellix yesterday—all $141 of it, for a month's supply. I find it odd that it is an antidepressant, yet the price is so high that it is depressing just to purchase it. As for its effects, I'm still getting used to them. I haven't been able to sleep for more than three hours at a time for a couple of weeks now. When I do wake up in the middle of the night, I'm not groggy. In fact, I feel for at least a short time that I've had a decent night's sleep. That sensation only lasts a few hours, though. I don't crash out—I just sort of fade to the point where I need to sleep again. Very weird. I've also lost weight. Not a lot, but every pound counts, and it's been a slow and steady drop. Some of this might be related to the small dose of metformin that I'm on (my A1C hit 6.5 again, causing my primary doctor to freak out). I seriously don't know. Whatever the reason, it made my cardiologist happy at my appointment yesterday. Speaking of cardiologists, mine determined that I am status quo as far as my PVCs are concerned. He hasn't seen them in the short 30-second EKGs he runs at every appointment, but the memory of my Holter monitor results from several years ago is enough to keep him on his toes. Still, he saw no reason to increase my lisinopril or to add a beta blocker to my shoebox full of medicines. I hope this thread will be as useful as the last one was. Thanks for any support you can provide.